Ask a doctor

Possible Systemic Spread of Dysport Due to Mono

when i posted before about possible spread of dysport to other areas of the body two things important things that i forgot to add...3 weeks post injection found out i had mono. dr. said i probably had mono before the injections. also signs of spread i experienced didn't start until about 7 weeks out. could the mono have caused me to have a bad reaction to the dysort? and i've read problems can start days to weeks after injections but is 7 weeks out to far out to blame on the injections?

Doctor Answers 1

Dysport

Cosult your Doctor who injected you. He/ She can obtain more information from the company.

consult a hepatologist for the mono.

There is probably NO relationship. But you need care by specialists


Baltimore Plastic Surgeon
5.0 out of 5 stars 4 reviews

Have a question? Ask a doctor

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.